MathSciNet Relay Station
MathSciNet bibliographic data
MR2081221 32S60 (18D05)
Waschkies, Ingo The stack of microlocal perverse sheaves. Bull. Soc. Math. France 132 (2004), no. 3, 397–462.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement